# SDR HEEA061646

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 30326E7
- Condition: Malfunctioned
- Location: Fire Detector
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL AMPLIFIER LIGHT STAYS ON.
